Bulletin (New Series) of the American Mathematical Society

On finiteness of the number of stable minimal hypersurfaces with a fixed boundary

Frank Morgan

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 13, Number 2 (1985), 133-136.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183552693

Mathematical Reviews number (MathSciNet)
MR799795

Zentralblatt MATH identifier
0572.49021

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42] 49F22

Citation

Morgan, Frank. On finiteness of the number of stable minimal hypersurfaces with a fixed boundary. Bull. Amer. Math. Soc. (N.S.) 13 (1985), no. 2, 133--136. https://projecteuclid.org/euclid.bams/1183552693


Export citation

References

  • [A] Michael T. Anderson, Curvature estimates for minimal surfaces in 3-manifolds, preprint.
  • [B1] Michael Beeson, Some results on finiteness in Plateau's problem. I, Math. Z. 175 (1980), 103-123.
  • [B2] Michael Beeson, Some results on finiteness in Plateau's problem. II, Math. Z. 181 (1982), 1-30.
  • [BT1] R. Böhme and A. J. Tromba, The index theorem for classical minimal surfaces, Ann. of Math. (2) 113 (1981), 447-499.
  • [BT2] R. Böhme and A. J. Tromba, The number of solutions to the classical Plateau problem is generally finite, Bull. Amer. Math. Soc. 83 (1977), 1043-1044.
  • [G] L. Z. Gao, Applications of minimal surface theory to topology and Riemannian geometry, preprint.
  • [HS] Robert Hardt and Leon Simon, Boundary regularity and embedded solutions for the oriented Plateau problem, Ann. of Math. (2) 110 (1979), 439-486.
  • [J] L. P. Jorge, C2 stability of curves with non-degenerate solution to Plateau's problem, Bol. Soc. Brasil. Mat. (to appear).
  • [K] Miyuki Koiso, On the finite solvability of Plateau's problem for extreme curves, Osaka J. Math. 20 (1983), 177-183.
  • [L] F.-H. Lin, The Gauss map of a minimal surface, in preparation.
  • [Q] Norbert Quien, Über die endliche Lösbarkeit des Plateau-Problems in Riemannischen Manigfaltigkeiten, Manuscripta Math. 39 (1982), 313-338.
  • [T1] Friedrich Tomi, On the finite solvability of Plateau's problem, Geometry and Topology, Lecture Notes in Math., vol. 597, Springer, New York, 1977, pp. 679-695.
  • [T2] Friedrich Tomi, On the local uniqueness of the problem of least area, Arch. Rational Mech. Anal. 52 (1973), 312-318.
  • [Tr] A. J. Tromba, On the number of minimal surfaces spanning a wire, Mem. Amer. Math. Soc. No. 194 (1977).
  • [W] Brian White, The space of m-dimensional surfaces that are stationary for a parametric elliptic integrand, preprint.
  • [Wi] H. E. Winkelnkemper, Manifolds as open books, Bull. Amer. Math. Soc. 79 (1973), 45-51.